# SDR IPXA2021052969933

- Difficulty date: May 18, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270840
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCTR MAIN DECK BTW FR54.1-FR54.2 -YA SECTION FLOOR PANEL 241DQ WITH MULTIPLE DENTSCOMPLIED WITH SREO A300-5320-42722-F
